Show simple item record

AuthorAlvarado, Jose D.dc.contributor.author
AuthorDantas, Simonedc.contributor.author
AuthorRautenbach, Dieterdc.contributor.author
Date of accession2019-03-26T09:49:48Zdc.date.accessioned
Available in OPARU since2019-03-26T09:49:48Zdc.date.available
Date of first publication2017dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
Keyword2-rainbow dominationdc.subject
KeywordRoman dominationdc.subject
Keywordgraphsdc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleRELATING 2-RAINBOW DOMINATION TO ROMAN DOMINATIONdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Optimierung und Operations Researchuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.7151/dmgt.1956dc.identifier.doiExternal
Source - Title of sourceDiscussiones Mathematicae Graph Theorysource.title
Source - Place of publicationUniversity of Zielona Górasource.publisher
Source - Volume37source.volume
Source - Issue4source.issue
Source - Year2017source.year
Source - From page953source.fromPage
Source - To page961source.toPage
Source - ISSN1234-3099source.identifier.issn
Source - eISSN2083-5892source.identifier.eissn
FundingFAPERJuulm.funding
FundingCNPquulm.funding
FundingCAPESuulm.funding
Open Accessgolduulm.OA
Suitable communityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000408862000007uulm.identifier.wos
University Bibliographyjauulm.unibibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record